On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions


Máté Gerencsér, Arnulf Jentzen, and Diyora Salimova


Proceedings of the Royal Society A, Vol. 473, Issue 2207, Nov. 2017.

DOI: 10.1098/rspa.2017.0104

[BibTeX, LaTeX, and HTML Reference]


In a recent article (Jentzen et al. 2016 Commun. Math. Sci.14, 1477–1500 (doi:10.4310/CMS.2016.v14.n6.a1)), it has been established that, for every arbitrarily slow convergence speed and every natural number $d \in \{4, 5, \ldots\}$, there exist d-dimensional stochastic differential equations with infinitely often differentiable and globally bounded coefficients such that no approximation method based on finitely many observations of the driving Brownian motion can converge in absolute mean to the solution faster than the given speed of convergence. In this paper, we strengthen the above result by proving that this slow convergence phenomenon also arises in two ($d=2$) and three ($d=3$) space dimensions.

Download this document:


Copyright Notice: © 2017 M. Gerencsér, A. Jentzen, and D. Salimova.

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.